# SDR SWAA2012070605581

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 5,887 hours, 3,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE AT 1C.  REMOVED AND REPLACED LENS PER MM.
